Alright, this is not just jelly legs
« on: July 26, 2019, 09:22:11 pm »
So I am between 2-3 months out of C/t rapid detox (had some overlap of drugs they gave in hospital)
As awful as it gets with a host of symptoms, but my most profound physical symptoms is beyond jelly legs.
My legs started out where I couldn’t lift them or walk at all, and they began contracting nonstop, the clenthcing was very large and you could totally see it happening….they did this for 6 weeks straight without EVER stopping even if I slept, which most of time I didn’t. They then started calming down a bit and have settled into a constant movement of muscles and twitching (both surface and deep)
They have still never stopped. When I walk (can walk from room to room and stand in shower) they just start getting worse.
So here I am, cannot walk on them to make them stronger and they cannot ever rest to heal. Because even when resting them….they are moving. It is an unbelievable, impossible situation.
Btw…I am a mom and was a competitive athlete until the last 10 months of all these meds. Not being active is hindering my recovery, and we all know that these drugs have destroyed life as we know it. But not being able to use my legs…is stopping me from everything
please help me - paradoxical?
« on: December 13, 2018, 03:39:59 am »
I know I’ve reached out to a lot of you and it seems I almost have an allergy to this class of meds. I was only on klonipin for 2.5 weeks in May during some neuro testing for numbness, tingling and spasms. Tests for MRI and EMG came back ok. I then wanted to stop the klonipin because I felt flat and irritable and was only sleeping until 7:30. I was told to cold turkey per my doctor and had a panic attack and burning. My doc then immediately moved me to Ativan starting at 1 mg and then moving up to 1.5 and 1.75 for one night. I weaned down to 1 mg and held for a month but had horrible inter-dose withdrawal. I was dropping 25% a week and got violently ill (vomiting, light sensitivity, brain pressure) then moved me to Valium (direct cross over which really hurt my gut). Landing at 12.5 mg and I thought i stabilized. I’ve been hospitalized for hyponatremia for three days and have had an insane amount of symptoms which shook my CNS. They also gave me generic Valium pills in the hospital and generic liquid. I know all the info above sounds idiotic, but I kept telling my doctor something was wrong and asking for multiple opinions with no help. With Valium I started a cut and hold at first then liquid and had to ipdose from 8.5 to 9 Bc of hyponatremia. I’m now trying a .001 microtaper pills after trying to stabilize on 9 mg for a month. I’m still not stable and have almost electricity coming off me and a charge in my tongue and throat. I know I’ve had so many changes in a short amount of time, but I don’t feel like I can survive this even dropping .001. I have insomnia as well and have lost 50 lbs since May with muscle wasting. I know I seem like the crazy one on the forum, but I had a great job and life before this and I’m at a loss of how to move through it. Every single day I get worse. I’m wondering since I never had a proper crossover would it be an option to cross over to Librium and hold for a long time? Any advice would be appreciated. I was holding at 9 mg and still felt pretty terrible. I wish I had known about the Ashton manual before all of this. I’m currently holding. It also burns when I take the Valium.
Sxs that come and go
1. electric feeling – mouth, throat, genitals
3. head pressure
4. metalic taste and smell
5. rapid aging
8. burning in extremities
13. hair loss
15. veins popping
16. GI issues
18. massive weight loss
19. muscle wasting
20. tongue spasms
21. electricity feeling off my face – this is because the hyponatremia rocked my CNS
24. foot jerks
26. acid reflux
27. benzo belly
28. tooth pain and inflamed gums
Re: please help me - paradoxical?
« Reply #1 on: December 13, 2018, 12:21:36 pm »
There was Guinness in the Irish Stew
« on: November 04, 2018, 12:10:16 pm »
My brother put Guiness in the Irish stew last night I had a suspicion when eating it but thought I was just being paranoid…I had a bad night sleepwise last night and today I feel like I,ve been hit by a truck again…I,m twitching more etc and worrying like crazy about stuff..He obviously didnt do it in purpose.
I,m worrying about all sorts of stuff now like my doctors surgery havnt put down my benzo dependency in my record which I have copy of. Just opiates…I dont know if they are doing that to cover their own backs..They have issued loads of tapers..I hope all this stuff is documented on the computer system of my record…I,m in no mental state to deal with them as I would get extremely angry and loose the plot which would be awful.
It makes my situation harder as I may have to go and get an operation and they need to be aware that I have to avoid gaba sedation/tranquilliser…Basically the last private dr I saw I had to explain the benzo thing, yet it wasnt on my referal letter…I have to keep explaining to different drs about it and feel like its my word against the dr,s…Its a real problem as I feel my dr,s are also working against me and probably think i,m using still..Also I,m worried that they will think I,m to unstable to operate on..Its not life threating operation or condition but the pain is driving me nuts…
That a ramble so sorry..If anyone has had a reaction to alchol in food let me know..It wasnt boiled very long so some will have remained